Hypophysitis

/Tag:Hypophysitis

HYPOHPHYSITIS AND ADRENAL INSUFFICIENCY SECONDARY TO IPILIMUMAB AND NIVOLUMAB: A NEARLY LIFE THREATENING SIDE EFFECT OF NOVEL IMMUNOTHERAPY AGENTS

Case Presentation: A 70 year old female with metastatic melanoma presented to the emergency department with fatigue and lethargy for one month. She had recently completed 6 cycles of Nivolumab and Ipilimumab and was currently [...]

By | 2017-04-20T16:39:26+00:00 April 20th, 2017|Adult, Clinical Vignette Abstracts|Comments Off on HYPOHPHYSITIS AND ADRENAL INSUFFICIENCY SECONDARY TO IPILIMUMAB AND NIVOLUMAB: A NEARLY LIFE THREATENING SIDE EFFECT OF NOVEL IMMUNOTHERAPY AGENTS

IMMUNE CHECKPOINT INHIBITOR-INDUCED HYPOPHYSITIS PRESENTING IN ADRENAL CRISIS: A CASE REPORT AND DISCUSSION OF IMMUNOTHERAPY-RELATED ENDOCRINOPATHIES

Case Presentation: A 69 year-old male with widely metastatic melanoma presenting seven weeks into his treatment with ipilimumab and nivolumab with five days of progressive lightheadedness, headache, nausea, non-bloody emesis, and generalized malaise. The patient [...]

By | 2019-03-11T14:33:41+00:00 March 11th, 2019|Adult, Clinical Vignettes, Hospital Medicine 2019|Comments Off on IMMUNE CHECKPOINT INHIBITOR-INDUCED HYPOPHYSITIS PRESENTING IN ADRENAL CRISIS: A CASE REPORT AND DISCUSSION OF IMMUNOTHERAPY-RELATED ENDOCRINOPATHIES